EconPapers    
Economics at your fingertips  
 

Lyapunov‐Type Inequalities for Some Quasilinear Dynamic System Involving the (p1, p2, …, pm)‐Laplacian on Time Scales

Xiaofei He and Qi-Ming Zhang

Journal of Applied Mathematics, 2011, vol. 2011, issue 1

Abstract: We establish several new Lyapunov‐type inequalities for some quasilinear dynamic system involving the (p1, p2, …, pm)‐Laplacian on an arbitrary time scale 𝕋, which generalize and improve some related existing results including the continuous and discrete cases.

Date: 2011
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2011/418136

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2011:y:2011:i:1:n:418136

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2011:y:2011:i:1:n:418136